# SDR DALA2019090705212

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES, MISSING INSERTS, AND DELAMINATION ON FLOOR PANEL #211ANF (CPIL). NRC 00702: PUNCTURES AND DELAMINATION ON FLOOR PANEL #211ANF WERE REPAIRED PER SRM 51-70-09-2R-6 PAR. A TO H. NEW INSERTS WERE INSTALLED PER AMM 20-60-11. (LP #1259314)
